# SDR DHL2004762006

- Difficulty date: December 4, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW  SPEED RTO PERFORMED IMMEDIATELY AFTER BRAKE RELEASE AND THRUST  LEVERS ADVANCED DUE TO T/O WARN HORN A/C WT 140000 SPEED APPROX 2 KNTS 7 C PA 1000 MSL RECYCLE SPD BRAKE, CHECKED TRIM FLAPS, SYS RETURNED TO NORMAL OPS.
